# SDR AWXA960306

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND CORROSION AROUND NUT PLATE HOLE ON FLOOR BEAM STATION 967, WL 208, RBL 28.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-9.  (M)
